# SDR CALA2023090402689

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT HAS SUSPECTED CRACKS AT FWD AND AFT VERTICAL SUPPORTS @ RIVET POINTS (A3NB-05-3-6171) PER HAECO LCQ NON ROUTINE 9290526/40526 GENERATED BY V899260 REMOVED CRACKED 2EA ANGLE SEGMENT AND INSTALLED NEW 2EA ANGLES SEGMENT FROM LH EMERGENCY DOOR FR38 FWD AND FR39 AFT IAW A319 SRM 51-42-11 ACMP BY MECH V052050 INSP BY V913126
